# SDR CALA2017111003997

- Difficulty date: November 10, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 88,404 hours, 21,342 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part serial: 0815
- Condition: Low Pressure
- Location: L1 Door
- Part time: 79,021 hours, 17,002 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE INDICATOR NEEDLE IN RED.  REPLACED THE DOOR SLIDE IAW AMM 25-66-01, REV 120,
